# SDR ASAA2022040838018

- Difficulty date: April 8, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,074 hours, 14,858 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER TANK FUEL PUMP LOW PRESSURE CAUTION LIGHT ILLUMINATED WITH FUEL (700 POUNDS) IN CENTER TANK. GROUNDED - YES. PERFMD B737-800 FIM 28-22 TASK 802, CTR TANK R FUEL PUMP LOW PRESS WARN SYS FAILS STEP E. (6) LOW PRESS LT IN OVHD REMAINS ON W/ PUMP ON (14,000 LBS IN CTR TANK). CTR TANK R FUEL PUMP LOW PRESS WARN SYS INOP RELEASED PER MEL 28-3F. OPS CHKD #2 CTR BOOST PUMP. LOW PRESS LIGHT REMAINS ON. CLEANED AND APPLIED ANTI CORROSION COMPOUNDS TO INSIDE AND OUTSIDE OF CTR RIGHT BOOST PUMP PRESS SWITCH CONNECTOR PER B737-800 AMM 28-42-11-420-801 STEP 3. L. (6) AND (7). CTR RIGHT BOOST PUMP OPS CKECKS GOOD AFTER CLEANING AND RESEATING. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL REF FIM 28-22 TASK 802.
